# SDR P5CA2020122600408

- Difficulty date: December 26, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,914 hours, 22,299 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Message
- Condition: False Activation
- Location: Eng Oil Filter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS STARUS MESSAGE "RT OIL FILTER", OIL PRESSURE NORMAL, IAW AMM 71-00-00-862-0120-H03 POWERPLANT OPERATING LIMITATIONS.  THIS MESSAGE "RT OIL FILTER" DISPLAYED BRIEFLY WITH OIL PRESSURE WITHIN NORMAL RANGE IS NORMAL.  OK TO CONTINUE.
